Metrics

From
Random Exponential Attractor and Equilibrium for a Stochastic Reaction-diffusion Equation with Multiplicative Noise by Gang Wang International Journal of Partial Differential Equations and Applications. 2016, 4(2), 25-31 doi:10.12691/ijpdea-4-2-2
Views
6375
Html 5776
Abstract 599
14 September 2016 (publication date) through 30 May 2020 *
13.60 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2669
PDF867
Epub573
XML812
PPT0
Figures231
Tables186
Export: 1768
RIS539
BibTex585
Endnote644
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com